# SDR CALA2025120811847

- Difficulty date: December 3, 2025
- Submitted: December 8, 2025
- Operation: Air carrier
- Aircraft: N77865
- Make and model: Boeing 757-33N
- Aircraft serial: 32589
- Aircraft time: 72,509 hours, 21,526 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Bracket
- Part number: 149N755263
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT UPPER WTB, UNDER FAIRINGS, BTWN BS 1080 - 1100, PANEL BRACKET SUPPORT HAS CORROSION.  REMOVED AND REPLACED TEE BRACKET ON RT WING UPPER WTB STRUCTURE AT BS 1080 IAW SRM 51-40-02-0G, DWG 149N7552.
